MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PERFIX PLUG LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PERFIX PLUG LIGHT; SURGICAL MESH
Catalog Number 0117170
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Disability (2371)
Date of Event 04/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including permanent injury and surgical intervention.However, no details have been provided.A review of the manufacturing records was performed and found that the lot was manufactured to specification.This emdr represents the bard/davol perfix plug light (device #2).An additional emdr was submitted to represent the bard/davol perfix plug light (device #1).Should additional information be provided, a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
Attorney alleges that the patient underwent surgery for repair of a right inguinal hernia on or about (b)(6) 2017.Two bard/davol perfix light plugs were implanted to repair the hernia defect.It is alleged that the patient underwent an additional surgery on or about (b)(6) 2019 to repair and/or remove the defected mesh.The patient was injured severely and permanently.The patient has suffered and will continue to suffer physical pain and mental anguish.It is alleged that the patient suffered pain, disability, hospitalizations and additional surgeries.It is also alleged that the patient has suffered and continues to suffer from chronic pain, psychological stress, depression and has undergone and will likely require in the further other forms of care and medical treatments.It is further alleged that the device was defective.

Brand Name
PERFIX PLUG LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10597372
Report Number1213643-2020-08773
Device Sequence Number3934319
Product Code FTL
UDI-Device Identifier00801741031007
UDI-Public(01)00801741031007
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Catalogue Number0117170
Device Lot NumberHUAY2695
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2020
Initial Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;